# SDR DXTA200501153

- Difficulty date: December 21, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,652 hours, 2,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED BURNING RUBBER IN THE COCKPIT AT 14,000 FEET.  SMELL DIMINISHED WITH POWER REDUCTION.  APU WAS RUNNING.  NO SMELL ON GROUND WITH APU RUNNING AND ENGINE OFF.  INSPECTED ACU OILS & FANS, NO DEFECTS.  RAN A/C AT POWER, NO BURNING SMELL NOTED AT THIS TIME.  VISUALLY INSPECTED INLET & OUTLET ACM DUCTING.  NO CONTAMINANTS NOTED IN DUCT WORK, INSPECTED OIL BOWLS, OIL IS CLEAR WITH NO LOSS INDICATED.  REMOVED AND CLEANED FWD & AFT COALESCER SOCKS.  REINSTALLED IN A/C.
